Cart (Loading....) | Create Account
Close category search window
 

A matrix approach to study the propagation characteristics of a general nonlinear planar waveguide

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Ramadas, M.R. ; Dept. of Phys., Indian Inst. of Technol., New Delhi, India ; Varshney, R.K. ; Thyagarajan, K. ; Ghatak, A.K.

A simple matrix approach, which involves multiplication of 2×2 transfer matrices, is developed to study the propagation characteristics of a nonlinear planar waveguide. Numerical results for some nonlinear structures are presented and compared with the exact and previously published numerical results. It is shown that results obtained by the present approach are very accurate. In addition, the present method can be applied to arbitrary refractive index profiles with arbitrary nonlinear dependence

Published in:

Lightwave Technology, Journal of  (Volume:7 ,  Issue: 12 )

Date of Publication:

Dec 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.